Evidence map›Paper›PMID 39678749›Full record

ArticleIndian journal of dermatology

A Case Report of Isotretinoin: Acute Eosinophilic Pneumonia, A Rare Adverse Reaction.

Kadir Küçük

Abstract readCase Reports
In one paragraph

Article in Indian journal of dermatology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

1 author.

Kadir KüçükFrom the Dermatology and Venerology Clinics, Hitit University Çorum Erol Olçok Medical Training Hospital, Çorum Merkez, Çorum, Türkiye.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

This is a case of acute eosinophilic pneumonia (AEP) in a 21-year-old woman with acne vulgaris who was treated with isotretinoin. During treatment, her blood tests showed normal results until the third month, when there was a slight increase in eosinophil count. In the fifth month of treatment, the patient presented to the pulmonology outpatient clinic with complaints of shortness of breath. Lung CT imaging revealed infiltration in both lungs characterized by ground glass opacities. AEP was diagnosed based on blood and imaging results. Isotretinoin therapy was terminated, and oral steroids were initiated, resulting in the improvement of the patient's symptoms. The patient had no additional risk factors except for smoking, but she had not started or resumed smoking after quitting. This case report highlights the possibility of hypersensitivity pneumonitis following isotretinoin administration.

Indexed as

Eosinophilicisotretinoinpneumonia

Identifiers

PMID39678749
PMCPMC11642467

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.